Crikey I have been and gone and done it!

Hi Folks

I have been to see my Endo this morning expecting to prostrate myself before him lol ,while asking for a trial of T3 .

He has agreed to a four month trial and if it's ok he will let me stay on it. 😆

The problem is I am over 70 ( well 2 or 3 years over ) and I am scared of side effects.

He told me to carry on with 100 of Levo and to take 10m T3 once in the morning and once at night .

I'm sure I have seen advice on here to take a lesser dose of Levo. What do you think?

Cheers

Pp

Last edited by

4 Replies

oldestnewest
  • Well done, Pinkpeony.

    It's only necesssary to reduce Levothyroxine before adding T3 when you are optimally medicated on Levothyroxine. Your last blood results are not optimal and you were undermedicated.

    TSH 5·76 mu/L. ( 0·35. -5·5 )

    T4 15pmol/L. ( 9 - 23 )

    T3. 4· 1 pmol/L ( 3·5 - 6·5 )

    You might want to acclimate to T3 by starting on 10mcg daily for a week. If you don't have symptoms of overmedication ie jitters, palpitations, anxiety, loose bowels etc. increase to 20mcg.

    It's usual to notice slightly increased heart rate, raised pulse and perhaps slight palpitations an hour or so after ingesting T3 but they should all calm down within another hour. If they don't, skip the next dose until you have settled. T3 is out of the serum in 6 hours so any side effects won't go on for long.

  • Clutter

    Thank you as usual for the good advice. I will do that and see how it goes.

    By the way that was Crikey , This tablet just makes things up as it goes lol

    😊 Pp

  • PP, I've edited the title for you. Predictive text is the pits!

  • 🌷 Pp

You may also like...